MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 4 X 15MM; DENTAL IMPLANT.

BIOMET 3I OSSEOTITE® IMPLANT 4 X 15MM; DENTAL IMPLANT.
Model Number OSS415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
Doctor reports peri-implantatis around implant oss415.The implant was removed.Tooth site # 13.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).An osseotite® implant 4 x 15mm (oss415) was returned for investigation.Visual inspection of the returned product identified slight foreign material around the threads.Slight damage on threads possibly due to the removal process.Functional testing to recreate the reported events could not be performed due to the nature of the device and events.The returned device was measured and verified to match design history record (dhr) specifications the reported device tooth location is #25 and was used for approximately 2 years, 9 months pictures or x-ray images were not provided.A device history review was performed and no related nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.Complainant reported patient develop peri-implantitis.The reported complaint of infection and bone loss could not be verified.A definitive root cause for this complaint could not be determined.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® IMPLANT 4 X 15MM
Common Device Name
DENTAL IMPLANT.
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9139749
Report Number0001038806-2019-01135
Device Sequence Number14237239
Product Code DZE
UDI-Device Identifier00844868013204
UDI-Public(01)00844868013204(17)210630(10)2016061938(241)OSS415
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model NumberOSS415
Device Catalogue NumberOSS415
Device Lot Number2016061938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR